# SDR P5CA2010092901667

- Difficulty date: September 29, 2010
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 42,702 hours, 7,011 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Control Panel
- Part number: 6228590112
- Part serial: 440
- Condition: Malfunctioned
- Location: Efis
- Part time: 15,070 hours, 2,305 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LT EFIS CONTROL EICAS AND STATIS MESSAGE CIRCUIT BREAKER POPPED WITH SMOKE AND FUMES FROM LT EFIS CONTROL.  REMOVED AND REPLACED LT EFIS CONTROL AS PER AMM 31-61-02.  OPERATIONAL CHECK RETURNED STATIS MESSAGE 31460 ITEM DEFERRED ON LOG PAGE 435034.
